# SDR TWAA9807908

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND FORMER RING STATION 1380 BELOW LONGERON 4L WITH GOUGE WORN INTO FORMER BY IMPROPERLY INST AIR VALVE.  REMOVED DAMAGED AREA AND APPLIED FILLER AND DOUBLER PER SRM 53-01 PAGE 9.  (M)
